# SDR AALA2020031059018

- Difficulty date: March 4, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 64,543 hours, 17,004 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 82203340002
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - RIGHT RADIO ALTIMETER FAILED AT APPROX. FL180 WITH RA IN BOX ON F/O PFD, AT SAME TIME WE GOT NO  LAND 3 AND SMOKE ODOR IN FLIGHT DECK FOR TWO MINUTES.  REMOVED AND REPLACED R/H RADIO ALTIMETER PER AMM 34-33-01. REMOVED AND REPLACED FWD EQUIPMENT COOLING AIR FILTER PER AMM 21-58-07. ACCOMPLISHED CARD 05-96-70 - SMOKE ODOR FUMES TROUBLESHOOTING, NO FAULTS OR EVIDENCE OF ODOR. AIRCRAFT OK FOR SERVICE.
